# SDR IPXA11568862

- Difficulty date: August 19, 2011
- Submitted: August 26, 2011
- Operation: Air carrier
- Aircraft: N432UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25463
- Aircraft time: 19,529 hours, 13,465 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 1300 Lbl45
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CK MAIN CARGO COMPARTMENT SEAT TRACK HAS CORROSION STA 1300+2 LBL 45 AT INBD SIDE.  REPLACED SEAT TRACK AT LBL 45 FROM STA 1180 TO STA 1320 IAW DWG 146N5218 AND 146N5217.
